# SDR CA100812016

- Difficulty date: August 6, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 26,396 hours
- Engine: Lyc T5317BLYC
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Control Tube
- Part number: 212010404005
- Condition: Noisy
- Location: Rod End
- Part time: 8,193 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERNAL NOISE (RATTLING) INSIDE OF CONTROL TUBE ASSY ON MAIN ROTOR SHUTDOWN.
